MAUDE Adverse Event Report: ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2861-24
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the administration of seven day continous chemotherapy, the gripper needle broke leaving the needle sticking out of the skin of the patient.An extraction was performed.The extracted product was discarded.No further complications were reported in relation to this event.
 
Additional Manufacturer Narrative
B5: updated with additional information.
 
Event or Problem Description
Additional information was received indicating that a deltec gripper plus needle from the same lot number (3922529) as the as the discarded product (post removal) would be sent for device evaluation.Additionally, a photograph of the discarded product was examined.The examination revealed that the needle was twisted.The complaint was therefore confirmed by the photographic examination.

Brand Name
DELTEC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10803489
Report Number3012307300-2020-11130
Device Sequence Number16977757
Product Code FPA
UDI-Device Identifier10610586025655
UDI-Public10610586025655
Combination Product (Y/N)N
Initial Reporter CountryAE
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number21-2861-24
Device Catalogue Number21-2861-24
Device Lot Number3922529
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;